# SDR USAA2014030300016

- Difficulty date: March 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 35,165 hours, 23,287 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: V2T152D
- Part serial: 4826
- Condition: Faulty
- Location: Ac Bay
- Part time: 35,165 hours, 23,287 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL340, 112 MILES FROM MSY, FLIGHT ATTENDANT COMPLAINED OF PLASTIC BURNING SMELL ROWS 5 - 7DEF.  ALSO, HEARD CRACKLING SOUND WITHIN 3 MINUTES.  INITIATED DESCENT & DECLARED EMERGENCY.  DIVERTING TO MSY, OVERHEAD BINS CHECKED, NO HEAT DISCOVERED. COMPLIED WITH CABIN ODOR JOB CARDS 26L00021001 & 26L00021005.  FOUND FAULT WITH AEVC OUTLET BYPASS VLV 23HQ.  REPLACED VLV IAW AMM 21-26-55-400-003-A.  OPERATIONS TESTED GOOD.  NO CABIN ODOR AT THIS TIME.
